RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Rec. Math. [Mat. Sbornik] N.S., 1937, Volume 2(44), Number 4, Pages 739–744 (Mi msb5624)  

Quelques remarques sur la théorie des familles normales de fonctions continues

I. Privaloff


Full text: PDF file (572 kB)

Bibliographic databases:

Received: 17.01.1937

Citation: I. Privaloff, “Quelques remarques sur la théorie des familles normales de fonctions continues”, Rec. Math. [Mat. Sbornik] N.S., 2(44):4 (1937), 739–744

Citation in format AMSBIB
\Bibitem{Pri37}
\by I.~Privaloff
\paper Quelques remarques sur la th\'eorie des familles normales de fonctions continues
\jour Rec. Math. [Mat. Sbornik] N.S.
\yr 1937
\vol 2(44)
\issue 4
\pages 739--744
\mathnet{http://mi.mathnet.ru/msb5624}
\zmath{https://zbmath.org/?q=an:0017.39501|63.0199.06}


Linking options:
  • http://mi.mathnet.ru/eng/msb5624
  • http://mi.mathnet.ru/eng/msb/v44/i4/p739

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник (новая серия) - 1936–1946
    Number of views:
    This page:121
    Full text:48

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019